This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Last night, I noticed that my urine was cloudy. The next time I urinated, it was clear; same thing this morning. Tonight, though. I had another episode of cloudy urine. Again, the next time I urinated, it was clear. I drink plenty of gatorade (for the electrolytes) and keep myself hydrated. I take pills every day for my thyroid, but I can't remember ever having this urinary problem before; yesterday I also took amoxicillin before I went to the dentist (ASD and mitral valve repair at age 6). I've also had episodes of shortness of breath, but I also do suffer from panic attacks. Finally, I've felt a little dizzy today. Finally, I started my period today as well. I don't know if any of this information is even relevant, but I figured I should just put everything out to see if they are in some way related.
It is best to stay calm now. The best thing to do is to have a urinalysis done . This will rule out any infection . Medications may darken your urine. A cloudy urine may suggest an infection but a urinalysis will be able to evaluate this best.The urinalysis will be best done after your period since this may alter urinalysis findings.
Take lots of water and eat well. Get some rest.When lying down,elevate your legs to improve circulation.This does not sound like an urgent matter. Observe your symptoms and get a consult when your period ends for a proper assessment.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.